RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 084, 15 pages (Mi sigma761)  

This article is cited in 4 scientific papers (total in 4 papers)

Quasi-Grammian Solutions of the Generalized Coupled Dispersionless Integrable System

Bushra Haider, Mahmood-ul Hassan

Department of Physics, University of the Punjab, Quaid-e-Azam Campus, Lahore-54590, Pakistan

Abstract: The standard binary Darboux transformation is investigated and is used to obtain quasi-Grammian multisoliton solutions of the generalized coupled dispersionless integrable system.

Keywords: integrable systems; binary Darboux transformation; quasideterminants.

DOI: https://doi.org/10.3842/SIGMA.2012.084

Full text: PDF file (893 kB)
Full text: http://emis.mi.ras.ru/.../084
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1211.1762
MSC: 70H06; 22E99
Received: June 22, 2012; in final form October 10, 2012; Published online November 8, 2012
Language:

Citation: Bushra Haider, Mahmood-ul Hassan, “Quasi-Grammian Solutions of the Generalized Coupled Dispersionless Integrable System”, SIGMA, 8 (2012), 084, 15 pp.

Citation in format AMSBIB
\Bibitem{HaiHas12}
\by Bushra~Haider, Mahmood-ul~Hassan
\paper Quasi-Grammian Solutions of the Generalized Coupled Dispersionless Integrable System
\jour SIGMA
\yr 2012
\vol 8
\papernumber 084
\totalpages 15
\mathnet{http://mi.mathnet.ru/sigma761}
\crossref{https://doi.org/10.3842/SIGMA.2012.084}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3007275}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312377800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84869024697}


Linking options:
  • http://mi.mathnet.ru/eng/sigma761
  • http://mi.mathnet.ru/eng/sigma/v8/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vinet L., Yu G.-F., “Discrete Analogues of the Generalized Coupled Integrable Dispersionless Equations”, J. Phys. A-Math. Theor., 46:17 (2013), 175205  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Nimmo J.J.C., Yilmaz H., “Binary Darboux Transformation For the Sasa-Satsuma Equation”, J. Phys. A-Math. Theor., 48:42, SI (2015), 425202  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Li Zh., “Finite-band solutions of the coupled dispersionless hierarchy”, J. Phys. A-Math. Theor., 49:34 (2016), 345202  crossref  mathscinet  zmath  isi  scopus
    4. H. Wajahat A. Riaz, M. Hassan, “Generalized lattice Heisenberg magnet model and its quasideterminant soliton solutions”, Theoret. and Math. Phys., 195:2 (2018), 665–675  mathnet  crossref  crossref  adsnasa  isi  elib
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:229
    Full text:18
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019